# SDR CA961125015

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: MS25089C5
- Condition: Intermittent
- Location: Starter Switch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SWITCH WOULD NOT ENGAGE STARTER WHEN DEPRESSED. STARTER BUTTON ENGAGED WHEN MOVED FROM SIDE TO SIDE.
